# SDR 2021FA0000086

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: General aviation
- Aircraft: N67S
- Make and model: Cessna P337H
- Aircraft serial: P3370168
- Aircraft time: 2,000 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 07560059
- Condition: Corroded
- Location: Fuel System
- Part time: 2,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FRONT FUEL STRAINER ASSEMBLY, SEVERELY CORRODED TOP ASSEMBLY P/N 0756005-2, STANDPIPE SEVERELY CORRODED. BOWL-FUEL STRAINER P/N 0756008-1 CORRODED PIN HOLES CAUSING LEAKS.
